# SDR YENA2022121201242

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N2016J
- Make and model: Airbus A321-271N
- Aircraft serial: 08893
- Aircraft time: 10,229 hours, 3,014 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1496, CUN-FLL. ' AT 3,000 DESCENDING FUMES EVENT, STRONG DIRTY SOCK ODOR, NO TIME TO PERFORM ISOLATION PROCEDURE; COMPLIED WITH INFO NOTICE 2017-T015J SECTION B1. DECONTAMINATION LEVEL A  ACCOMPLISHED IAW TSM 05-50-00-810-831-A & DECONTAMINATION IAW AMM21-00-00-615-802-A FOUND NO EVIDENCE OF OIL IN APU. ACCOMPLISHED ENG 1 AND 2 NO ODOR DETECTED WITH ENG BLEED AND OPS CHECKS PACKS 1 AND 2 WITH APU BLEED IAW AMM36-12-00. THE OPS CHECK IS GOOD. A/C OK SERVICE.'
